Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2017 (2017), Article ID 2906282, 12 pages
https://doi.org/10.1155/2017/2906282
Research Article

Periodically Pulsed Immunotherapy in a Mathematical Model of Tumor, CD4+ T Cells, and Antitumor Cytokine Interactions

1Department of Applied Mathematics, Feng Chia University, Seatwen, Taichung 40724, Taiwan
2Department of Financial and Computational Mathematics, Providence University, Shalu Dist., Taichung 43301, Taiwan

Correspondence should be addressed to Jui-Ling Yu

Received 11 June 2017; Revised 15 September 2017; Accepted 12 October 2017; Published 9 November 2017

Academic Editor: Konstantin Blyuss

Copyright © 2017 Hsiu-Chuan Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hsiu-Chuan Wei, Jui-Ling Yu, and Chia-Yu Hsu, “Periodically Pulsed Immunotherapy in a Mathematical Model of Tumor, CD4+ T Cells, and Antitumor Cytokine Interactions,” Computational and Mathematical Methods in Medicine, vol. 2017, Article ID 2906282, 12 pages, 2017. doi:10.1155/2017/2906282